By Topic

Balanced quadriphase sequences with optimal periodic correlation properties constructed by real-valued bent functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Matsufuji, S. ; Dept. of Inf. Sci., Saga Univ., Japan ; Imamura, K.

The real-valued bent function was previously introduced by the authors (1991) as a generalization of the usual p-ary bent function, p a prime, in such a way that the range of the function is the set of real numbers, i.e. not restricted to GF(p). The real-valued bent function was used to construct a family of 2n/2 balanced quadriphase sequences of period 2n-1 with optimal periodic correlation properties, where n is a multiple of four. A class of real-valued bent functions that map the set of all the m-tuples over GF(2) into the set {0,1/2,1,3/2} for an arbitrary m is given. This is applied to generalize a previous construction to the case where n is even, i.e. not restricted to a multiple of four. It is also shown that the quadriphase sequences given by T. Novosad can be considered as one kind of sequence constructed by real-valued bent functions. Conditions are given for some families of the quadriphase sequences constructed by some real-valued bent functions to be balanced. The exact distributions of the periodic correlation values are derived for the families of the balanced quadriphase sequences

Published in:

Information Theory, IEEE Transactions on  (Volume:39 ,  Issue: 1 )